On the existence of spanning circuits in graphs with short cycles
Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 4, pp. 64-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1996_3_4_a3,
author = {V. V. Nyu},
title = {On the existence of spanning circuits in graphs with short cycles},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {64--68},
year = {1996},
volume = {3},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1996_3_4_a3/}
}
V. V. Nyu. On the existence of spanning circuits in graphs with short cycles. Diskretnyj analiz i issledovanie operacij, Tome 3 (1996) no. 4, pp. 64-68. http://geodesic.mathdoc.fr/item/DA_1996_3_4_a3/